Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




9 Publications

2020 | Journal Article | IST-REx-ID: 7489 | OA
J. L. Fischer and S. Hensel, “Weak–strong uniqueness for the Navier–Stokes equation for two fluids with surface tension,” Archive for Rational Mechanics and Analysis, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7637 | OA
F. Cornalba, T. Shardlow, and J. Zimmer, “From weakly interacting particles to a regularised Dean-Kawasaki model,” Nonlinearity, vol. 33, no. 2, pp. 864–891, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7866 | OA
K. Fellner and M. Kniely, “Uniform convergence to equilibrium for a family of drift–diffusion models with trap-assisted recombination and the limiting Shockley–Read–Hall model,” Journal of Elliptic and Parabolic Equations, 2020.
View | DOI | Download Published Version (ext.)
 
2019 | Journal Article | IST-REx-ID: 6617 | OA
J. L. Fischer, “The choice of representative volumes in the approximation of effective properties of random materials,” Archive for Rational Mechanics and Analysis, vol. 234, no. 2, pp. 635–726, 2019.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6762 | OA
G. Friesecke and M. Kniely, “New optimal control problems in density functional theory motivated by photovoltaics,” Multiscale Modeling and Simulation, vol. 17, no. 3, pp. 926–947, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 151 | OA
J. L. Fischer and O. Kneuss, “Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity,” Journal of Differential Equations, vol. 266, no. 1, pp. 257–311, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 606 | OA
M. Duerinckx and J. L. Fischer, “Well-posedness for mean-field evolutions arising in superconductivity,” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 35, no. 5, pp. 1267–1319, 2018.
View | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 404 | OA
J. L. Fischer and G. Grün, “Existence of positive solutions to stochastic thin-film equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 1, pp. 411–455, 2018.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 712 | OA
J. L. Fischer, “Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 159, pp. 181–207, 2017.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed